# SDR FDEA201108273524

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 90,987 hours, 30,016 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR PRESENT ON ACFT. COULD SMELL IN COURIER COMPARTMENT AND COCKPIT. CALLED MX,  COULD NOT ID CAUSE/SOURCE.  ADHESIVE ODOR FROM REPLACING FUSELAGE INSULATION IN FWD AVIONICS COMPT, ODOR STRONGER WHEN WE SET T/O PWR (MAX) FOR TAKEOFF.  SMELLED MORE LIKE KEROSENE. .  UPON ENTERING FLT DECK NO NOTICABLE ODOR PRESENT.  SPOKE WITH JUMPSEATER AND THEY ONLY NOTICED A SLIGHT ODOR UPON ENTERING ACFT.  OPENED FWD AND W/W HATCHES FOR VENTILATION WHILE ON GRND.  AS A PRECAUTION CHANGED NR 1,NR 2 & NR 3 PACK COALESCER BAGS IAW AMM 21-54-03-2.  SECURED FWD AND W/W HATCHES AND REPLACED SECURITY TAPE IAW SMP.
